Get your Health question answered in 3 easy steps

162 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest medication for difficulty in ejaculation

Answered by
Dr.
Dr. Vishal Garala

Psychiatrist

Practicing since :2009

Answered : 1714 Questions

default
Posted on Mon, 18 Aug 2014 in Men's Health
Question: All of a sudden I am have difficulty ejaculating. Erections are no problem. FYI - I am 66 years old and never had a problem in the past. Thank You.
Is there any meds I could take to assist me in this situation?
doctor
Answered by Dr. Vishal Garala 1 hour later
Brief Answer:
ejaculation problem

Detailed Answer:
Hi,

I admire you for positive outlook
Very glad to answering you


You have mentioned that you have ejaculation problem

But what kind of problem do you have??? premature ejaculation?? or delayed ejaculation??

Here by I consider it premature ejaculation because it is more common
If you have delayed than feel free to ask in follow up


Premature ejaculation can be treated with both psychologically and drug therapy

Psychological means

To learn how to stay long
Certain methods like women on top position

Stop and start method of sex is very good results , it is thought diversion technique use just before ejaculation. When you feel ejaculation soon stop doing sex and diver your thought from sex to other activities. It can hold you more but you can learn it by time.

Masturbating before sex can increase your time
proper fore play and understanding is needed

Kegel exercise by holding urine while urination for few seconds also useful

Use condom specially lubricated with benzocaine jelly




Drugs like dapoxetine, clomipramine in mild dose will help you to stay long

Hope you will get best
I m always here to help you
Please ask if any query
Thank you
Take care



Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Vishal Garala 3 hours later
Thank you for your input but the problem is not being able to ejaculate. Seems like I cannot feel any friction and it becomes tiresome after trying so hard for so long. Not sure what to do as this is new to me but has been going on for 3-weeks or so.

Please advise. Thank you.
doctor
Answered by Dr. Vishal Garala 3 hours later
Brief Answer:
delayed ejaculation

Detailed Answer:
Hi dear
Very glad to answer you

Do you have feeling of ejaculation but it does not come out from penis??
If yes than it is retrograde ejaculation and occur mostly in prostate pathology


If you donot have this feeling means this is delayed than usual

R u on any medicine ??
Perticularly abidepressant etc???
Certain medicine produce ejaculation problem
Does it occur every time???

Than evaluation is needed
Consult urologist to rule out anatomical and other local problem

Still all of this depend upon several factors including age and physiological production of semen and hormones etc

Will here to help you
Thank you.take care
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
Medical Topics

Recent questions on Benzocaine

doctor1 MD

How should a spider bite be treated

doctor1 MD

i AM HAVING PAIN FROM AN OUTBREAK OF SHINGLES , STARTED ANTIVIRAL MEDS 7/3 10 PILLS PER DAY ITS 4:30AM, PAIN WOKE ME, USING COOL TOWELS & CLOTHS SOAKED IN SODA SOLUTION WILLCALL MY DR. IN THE AM, TOOK A COOL SHOWER WITH A T SHIRT ON, HELPS SOME...

doctor1 MD

I am 30, I am not getting an erection from last 7 days after using condom containing 4.5% benzocaine i have used 3 condom consecutively because one of them broke, before that i was not having this problem but now not having erection and even if i had then not hard and not able to maintain, what to do

doctor1 MD

On the left side of my tongue I have ulcer looking bumps and the side of the tongue with these bumps is very red--it is uncomfortable how can I treat these bumps

doctor1 MD

ear my left ear has been clodded for some time I went to my do to they flushed it and a piece of cotton came out he prescribed me antipyrine and benzocaine otic. it got a little e better but now is clearly clodded again ot feels like wjem I put an ear plug. like if it had thick liquid I don t know what to do. how can I put to fix this problem? p ease he p oh I m a diabetic with hypertension and high cholesterol.

doctor1 MD

hi there i have a 10 month old daughter that just got a fever this evening...her ear temp is 103.4 and she has a rapid heartbeat and is hot. I have given her a lukrwarm bath,water water mixed with apple juice, orajel and tempera drops...what can and should i do..i cant get to the hospital til morning.

doctor1 MD

i have 2 canker sores on the inside of my lower lip that won't go away now for nearly a month i can't stop biting at them i've been using oragel and anbesol but now when i put the anbesol on it burns really bad for a minute and i feel like my jaw is very tense it kinda hurts